# SDR UIEA2014092400462

- Difficulty date: September 24, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 64,769 hours, 9,803 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 65B069799
- Condition: Separated
- Location: Ac Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND PACK 1 INLET DOOR MISSING & PANEL AFT OF DOOR HONEYCOMB DAMAGED.  IAW EO TEMP REPAIR ACCOMPLISHED ON NR 1 PACK PANEL.  INSPECTION REQUIRED EVERY 25 FLIGHT CYCLES EO 4453B034.
